# SDR 7AHR201404152372

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE AT LBL 14.00 AT STA 727A, 727D, 747, 787 AND 847 CARGO TIE DOWN FITTINGS CORRODED.  REMOVED CORROSION ON FITTINGS AND FABRICATED NEW SECTION OF CARGO TRACK THAT WAS OUT OF LIMITS IAW SRM 51-40-02, PGS 2, 3 & 4.
